CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic anatomy of the Berry phase for scalar waves in two-dimensional periodic continua 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2262, 页码: 28
Authors:  Guzina, Bojan B.;  Oudghiri-Idrissi, Othman;  Meng, Shixu
Favorite  |  View/Download:95/0  |  Submit date:2023/02/07
Berry phase  asymptotic model  scalar wave equation  Berry phase computation  
A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 34
Authors:  Meng, Shixu;  Oudghiri-Idrissi, Othman;  Guzina, Bojan B.
Favorite  |  View/Download:188/0  |  Submit date:2021/10/26
Waves in periodic media  dynamic homogenization  finite frequency  band gap  (Floquet-)Bloch transform  variational formulation  
ON THE SPECTRAL ASYMPTOTICS OF WAVES IN PERIODIC MEDIA WITH DIRICHLET OR NEUMANN EXCLUSIONS 期刊论文
QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, 2021, 卷号: 74, 期号: 2, 页码: 173-221
Authors:  Oudghiri-Idrissi, Othman;  Guzina, Bojan B.;  Meng, Shixu
Favorite  |  View/Download:139/0  |  Submit date:2022/04/02